Phenibut withdrawal can be uncomfortable and potentially dangerous, but it is rare for it to be fatal. However, sudden withdrawal from high doses of phenibut can cause a range of physical and psychological symptoms that can be difficult to manage without medical intervention.
Symptoms of phenibut withdrawal can include anxiety, restlessness, irritability, insomnia, tremors, seizures, and hallucinations. In some cases, severe withdrawal symptoms such as seizures or delirium can be life-threatening. It is important to taper off phenibut use gradually under the guidance of a healthcare provider to minimize the risk of withdrawal symptoms.
If you are experiencing symptoms of phenibut withdrawal, it is important to seek medical attention. Your healthcare provider can help you manage your symptoms and provide supportive care as needed. In some cases, medications may be prescribed to help manage symptoms of withdrawal and prevent complications.
To avoid the risk of phenibut withdrawal, it is important to use the drug only as directed by a healthcare provider, and to avoid taking more than the recommended dose or using phenibut for longer than recommended. If you have a history of substance abuse or addiction, it is important to talk to your healthcare provider about your options for managing your symptoms without the use of phenibut or other potentially addictive medications.